Results 1 to 6 of 6
Like Tree6Likes
  • 2 Post By Randy35
  • 2 Post By Maya30
  • 1 Post By Maya30
  • 1 Post By Daverss
My Day 6 of Tramadol c/t
  1. #1
    Maya30 is offline New Member
    Join Date
    Jan 2015
    Posts
    6

    Smile My Day 6 of Tramadol c/t

    It is now my day 6 off of Tramadol c/t. I just felt I need write an update. I stopped from 400 mg/day using for 1 year. I managed to obtain some anti-seizure meds and some clonidine for the WD. From day 4 I didn't get worse and now on my day 6 I feel much better. I have some muscle or bone pain but the main symptoms are almost gone. I feel human after a while; music touches me; movies make me cry, and all that hormonal uproar which makes me feel alive. But feeling a little better I am just starting to crave for tramadol. Since I am past the main symptoms and can function well I plan to seek some help, maybe NA or AA or else, to begin a new lifestyle or change some habits so I overcome the craving and never come back to this addiction again, hopefully. I will appreciate if any one has advice on post-WD strategies. Thanks everyone who are there to support and I wish well for all others struggling with WD.
    Thanks
    Maya

  2. #2
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,086

    Default

    Maya - It's soooo much better for everyone if you could stick with just one thread. You have 4 of them and it can get really confusing trying to find which one to post on. Stick with either this one or any of the others to get the most responses.

    -Randy

    NA or AA meetings will give you the face to face support of other addicts. That kind of help and support is priceless Maya! I have friends I can call or visit and we keep each other grounded and from using. Theres so much help available in those meetings. Hope you go, then you'll see what a true treasure meetings really are!
    Last edited by Anonymous; 01-23-2015 at 12:16 PM.
    Iwantoff2013 and Daverss like this.

  3. #3
    Maya30 is offline New Member
    Join Date
    Jan 2015
    Posts
    6

    Default

    Dear Randy35, thanks for letting me know about this; when I started I was in the beginning of WD and didn't read the rules or couldn't pay attention to them much, and I wrongly assumed we write updates in new threads. I will stick to this one.
    I am now in day 9. Before starting c/t I met a doctor who prescribed me anti-seizure and clonidine; he asked me to meet him after a week. I met him a few days ago and he prescribed me this thing called Naltrexone+Seroquel for craving. I have taken these for 2 days and hate myself for it. I am so numb and unmotivated. I guess my WD is 90% gone except the mental part that I should work on. But these new meds have made it difficult for me to progress. I stopped taking them today and plan to go to NA or AA instead. I hate this medicated state; I feel weird. I feel as if my mind-body is crying from inside. Anyhow, I will see how I feel when I am off these meds. I used to be a swimmer before I started using years ago. I will go back in water+meetings and hope for the best. Thanks for the great support, but I will come back and update this thread. It is great to share.
    Iwantoff2013 and Daverss like this.

  4. #4
    Maya30 is offline New Member
    Join Date
    Jan 2015
    Posts
    6

    Default

    I am back again but this time because WD from the anti-seizure meds I took for tramadol WD. I am off tramadol c/t now for 22 days but the gabapentin I took for WD is making me miserable. I started with 900 mg a day for one week; then 600 mg a day for another week; and 300 mg/day for third week; and stopped right there 2 nights ago and now I am starting to feel terrible. It is a whole different beast than tram WDs, and I heard it may takes a few weeks. I should say it is not now as bad as tram WD but I don't know if it will get worse or not. The annoying part is that after 22 days I am still struggling with the physical part though from a gabapentin. Since I am naturally optimistic I like to look at it as a blessing since it made me hate abusing narcotics. I am just hoping it will be bearable so it won't affect my school performance. Just wanted to check in.
    Daverss likes this.

  5. #5
    Daverss is offline Member
    Join Date
    Feb 2014
    Posts
    65

    Default

    Quote Originally Posted by Randy35 View Post
    Maya - It's soooo much better for everyone if you could stick with just one thread. You have 4 of them and it can get really confusing trying to find which one to post on. Stick with either this one or any of the others to get the most responses.

    -Randy

    NA or AA meetings will give you the face to face support of other addicts. That kind of help and support is priceless Maya! I have friends I can call or visit and we keep each other grounded and from using. Theres so much help available in those meetings. Hope you go, then you'll see what a true treasure meetings really are!
    I agree ( It's Cool Maya).
    I have not been on here much but it does seem many people have started threads went on for awhile then disappeared ..? Gave up? Relapsed?
    If so that's cool , they should just say so .

    Its just hard for people like me who type slow ,get distracted easy , to see the same ? over & over again (in the DA Threads,ie- I want off Benzos, My K-pin taper, Oxy Withdraw How long? & many were Started years ago. ' Makes my head spin'
    Sorry Maya for ranting on your thread.
    I truly wish you the best of luck & the strength to reach your goals.
    Best wishes
    Daverss

  6. #6
    Daverss is offline Member
    Join Date
    Feb 2014
    Posts
    65

    Default

    Just read your posts .
    IHO Your dr's an A8Hol4.
    To give you such strong meds as Seroquel
    Note ,, please forgive my spelling , I type slow & if I do all "by the book" Ill be typing all day & get logged off like I usually do by the time I hit Post reply.

    I don't have any experience with Serquil , other than taking it years ago cause I had no Opiates ( it did not even help me sleep @ that time.) This was 10+ years ago and the guy who was on it was Paranoid Skitzo.
    Since then i;ve seen its use all over the place the last time was in jail in 2007 , They seemed to give it to all the meth-heads they had locked up & they Slept 18 hrs a day , BTW I wanted some cause for 15 0f the 18 days I was in I slept only 1hr or 2 a day coming off Xanax & Methadone CT...A true Nitemare.
    So imo it;s way to strong for someone who needs to be active & alert.

    My only experience with Ultram as I call it was in 2001-2003 When I would take it as a Substitute Opiate -
    Did not work at all!
    At that time the Dr's were giving it out as Samples .
    Read up on it & it scared me, cause at that time I would Drink on it & take more than I should.
    A friend of mine at the time was taking Soma at the time & when she ran out of Lor_tabs she took only 2 50 mg (I think) tabs & Had a Seizure.
    Never Really saw how anyone liked it ,,it just made me feel wierd ( not the opiate feeling i wanted).
    Could not see anyone being addicted to it but years ago at my MD Clinic one dude from Serbia said most people over there were hooked on it. & Seen a few others like you who were addicted to it.

    IMO you did the right thing stopping the serquil , & I wish you luck in your goal of getting strait.
    Daverss
    Maya30 likes this.

Similar Threads

  1. Day 2 off tramadol
    By takemtoandromeda in forum Need to Talk?
    Replies: 13
    Last Post: 08-27-2016, 04:05 PM
  2. Quitting Tramadol: 12/6 first day
    By Magnolia36 in forum Need to Talk?
    Replies: 28
    Last Post: 12-22-2014, 08:41 PM
  3. Replies: 15
    Last Post: 04-03-2012, 06:33 PM
  4. Tramadol withdrawl day 5
    By lmc8883 in forum Pain Killer Addiction
    Replies: 20
    Last Post: 10-06-2011, 12:46 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22